# SDR USAA040159

- Difficulty date: April 23, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL CORRODED 1.5 INCH BY 2.5 INCH BY .10 INCH DEEP, BETWEEN FRAME 66-68, Y1732, -Z240.  REMOVED AND REPLACED FLOOR PANEL PER SRM 51-42-11, 51-74-00.  (M)
